MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 STATLOCK UNIVERAL PLUS MEDIUM CLAMP ON UNIVERSAL PAD; DEVICE, INTRAVASCULAR CATHETER SECUREMENT

C.R. BARD, INC. (BASD) -3006260740 STATLOCK UNIVERAL PLUS MEDIUM CLAMP ON UNIVERSAL PAD; DEVICE, INTRAVASCULAR CATHETER SECUREMENT
Model Number N/A
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/13/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The date of event was not provided by the complainant/reporter, the date reflected in this report is the date bd became aware of the event.The device has not been returned to the manufacturer for evaluation.
 
Event or Problem Description
It was reported by customer that, "patient resides in a nursing home utilizing statlock with his nephrostomy tube.Patient requesting samples from bard as he only has two left until his (b)(6) 2024 doctor's appointment.Patient's nursing home ordered medline's version of the stat lock which did not work.Patient advises he's had use more of the bd's stabilization devices as they peeled away when his tube accidently leaked.Response: informed patient facility assists consumers with sample requests and ordering info.Patient advised he'd contacted facility previously with no success.He stated he'd called bard for drain bag samples and received them.Informed patient bard became a part of bd in 2018; suggested ordering a small quantity from an online retailer until his next appointment.".

Brand Name
STATLOCK UNIVERAL PLUS MEDIUM CLAMP ON UNIVERSAL PAD
Common Device Name
DEVICE, INTRAVASCULAR CATHETER SECUREMENT
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
DAVOL SURGICAL INNOVATIONS -9616067
ave. roberto fierro #6408
parque industrial aeropuerto
cd. juarez, chih s.a. de c.v. 32690
MX   32690
Manufacturer Contact
johanna de oliveira
605 north 5600 west
salt lake city 84116
8015950700
MDR Report Key18434488
Report Number3006260740-2023-05985
Device Sequence Number7567105
Product Code KMK
UDI-Device Identifier00801741083426
UDI-Public(01)00801741083426
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/27/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue NumberVUPD1012
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/13/2023
Initial Report FDA Received Date01/03/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown